# SDR SWIA202507070003

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 49,045 hours, 42,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO NET TIE DOWN RING ASSY WITH TWO ANGLES (REF SRM 53-61-43 ITEMS 6 & 8) REMOVED TO F.O.M. WITH REFERENCE TO SRM 51-42-21.  (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
